# SDR UIEA2018082701812

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,006 hours, 20,971 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SEEMED TO NOT DEPICT HEAVY WEEATHER VISIBLE TO FLIGHT CREW.  ON APPROACH, WX RADAR DEPICTED MOD/HEAVY RAIN BUT WE ONLY ENCOUNTERED LT RAIN. GROUND OPERATIONAL CHECKS GOOD IAW 34-43-00/501.
